# SDR FDEA201310182545

- Difficulty date: October 18, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,191 hours, 8,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1259, LONGERON 26R, R3 DOOR FORWARD FRAME LOWER WEB FOUND CRACKED.  REPAIRED IAW SRM 53-40-15 FIGURE 201 REPAIR 3 REVISION 53. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 118.
